Filtros : "Fernandez, Roseli" Limpar

Filtros



Refine with date range


  • Source: Integral Transforms and Special Functions. Unidade: IME

    Assunto: FUNÇÕES GENERALIZADAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA, Jorge; FERNANDEZ, Roseli; PANZARELLI, Henrique. On the Hilbert transform in the framework of generalized functions. Integral Transforms and Special Functions, London, v. 23, n. 8, p. 567-579, 2012. Disponível em: < http://dx.doi.org/ 10.1080/10652469.2011.613381 > DOI: 10.1080/10652469.2011.613381.
    • APA

      Aragona, J., Fernandez, R., & Panzarelli, H. (2012). On the Hilbert transform in the framework of generalized functions. Integral Transforms and Special Functions, 23( 8), 567-579. doi:10.1080/10652469.2011.613381
    • NLM

      Aragona J, Fernandez R, Panzarelli H. On the Hilbert transform in the framework of generalized functions [Internet]. Integral Transforms and Special Functions. 2012 ; 23( 8): 567-579.Available from: http://dx.doi.org/ 10.1080/10652469.2011.613381
    • Vancouver

      Aragona J, Fernandez R, Panzarelli H. On the Hilbert transform in the framework of generalized functions [Internet]. Integral Transforms and Special Functions. 2012 ; 23( 8): 567-579.Available from: http://dx.doi.org/ 10.1080/10652469.2011.613381
  • Source: Mathematica Slovaca. Unidade: IME

    Assunto: FUNÇÕES ESPECIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MONTEIRO, G. A; FERNANDEZ, Roseli. Kurzweil integral for Riesz space-valued functions: Uniform convergence theorem. Mathematica Slovaca, Warsaw, v. 62, n. 1, p. 17-24, 2012. Disponível em: < http://dx.doi.org/10.2478/s12175-011-0067-5 > DOI: 10.2478/s12175-011-0067-5.
    • APA

      Monteiro, G. A., & Fernandez, R. (2012). Kurzweil integral for Riesz space-valued functions: Uniform convergence theorem. Mathematica Slovaca, 62( 1), 17-24. doi:10.2478/s12175-011-0067-5
    • NLM

      Monteiro GA, Fernandez R. Kurzweil integral for Riesz space-valued functions: Uniform convergence theorem [Internet]. Mathematica Slovaca. 2012 ; 62( 1): 17-24.Available from: http://dx.doi.org/10.2478/s12175-011-0067-5
    • Vancouver

      Monteiro GA, Fernandez R. Kurzweil integral for Riesz space-valued functions: Uniform convergence theorem [Internet]. Mathematica Slovaca. 2012 ; 62( 1): 17-24.Available from: http://dx.doi.org/10.2478/s12175-011-0067-5
  • Source: Monatshefte für Mathematik. Unidade: IME

    Assunto: FUNÇÕES GENERALIZADAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA, Jorge; FERNANDEZ, Roseli; JURIAANS, Orlando Stanley; OBERGUGGENBERGER , Michael. Differential Calculus and Integration of Generalized Functions over Membranes. Monatshefte für Mathematik, Berlin, v. 166, n. 1, p. 1-18, 2012. Disponível em: < http://dx.doi.org/10.1007/s00605-010-0275-z > DOI: 10.1007/s00605-010-0275-z.
    • APA

      Aragona, J., Fernandez, R., Juriaans, O. S., & Oberguggenberger , M. (2012). Differential Calculus and Integration of Generalized Functions over Membranes. Monatshefte für Mathematik, 166( 1), 1-18. doi:10.1007/s00605-010-0275-z
    • NLM

      Aragona J, Fernandez R, Juriaans OS, Oberguggenberger M. Differential Calculus and Integration of Generalized Functions over Membranes [Internet]. Monatshefte für Mathematik. 2012 ; 166( 1): 1-18.Available from: http://dx.doi.org/10.1007/s00605-010-0275-z
    • Vancouver

      Aragona J, Fernandez R, Juriaans OS, Oberguggenberger M. Differential Calculus and Integration of Generalized Functions over Membranes [Internet]. Monatshefte für Mathematik. 2012 ; 166( 1): 1-18.Available from: http://dx.doi.org/10.1007/s00605-010-0275-z
  • Source: Journal of Mathematical Analysis and its Applications. Unidade: IME

    Assunto: FUNÇÕES GENERALIZADAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDEZ, Roseli. On the Hamilton-Jacobi equation in the framework of generalized functions. Journal of Mathematical Analysis and its Applications, San Diego, v. 382, n. 1, p. 487-502, 2011. Disponível em: < http://dx.doi.org/10.1016/j.jmaa.2011.04.069 > DOI: 10.1016/j.jmaa.2011.04.069.
    • APA

      Fernandez, R. (2011). On the Hamilton-Jacobi equation in the framework of generalized functions. Journal of Mathematical Analysis and its Applications, 382( 1), 487-502. doi:10.1016/j.jmaa.2011.04.069
    • NLM

      Fernandez R. On the Hamilton-Jacobi equation in the framework of generalized functions [Internet]. Journal of Mathematical Analysis and its Applications. 2011 ; 382( 1): 487-502.Available from: http://dx.doi.org/10.1016/j.jmaa.2011.04.069
    • Vancouver

      Fernandez R. On the Hamilton-Jacobi equation in the framework of generalized functions [Internet]. Journal of Mathematical Analysis and its Applications. 2011 ; 382( 1): 487-502.Available from: http://dx.doi.org/10.1016/j.jmaa.2011.04.069
  • Source: Topological Methods in Nonlinear Analysis. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA VALLEJO, Alfredo Jorge; FERNANDEZ, Roseli; JURIAANS, Orlando Stanley. Natural topologies on Colombeau algebras. Topological Methods in Nonlinear Analysis, Torun, v. 34, n. 1, p. 161-180, 2009. Disponível em: < http://dx.doi.org/10.12775/TMNA.2009.035 > DOI: 10.12775/TMNA.2009.035.
    • APA

      Aragona Vallejo, A. J., Fernandez, R., & Juriaans, O. S. (2009). Natural topologies on Colombeau algebras. Topological Methods in Nonlinear Analysis, 34( 1), 161-180. doi:10.12775/TMNA.2009.035
    • NLM

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. Natural topologies on Colombeau algebras [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 34( 1): 161-180.Available from: http://dx.doi.org/10.12775/TMNA.2009.035
    • Vancouver

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. Natural topologies on Colombeau algebras [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 34( 1): 161-180.Available from: http://dx.doi.org/10.12775/TMNA.2009.035
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FRANÇA, Sávio Mendes; FERNANDEZ, Roseli. Introdução às equações diferenciais ordinárias no contexto das funções generalizadas temperadas de Colombeau. 2008.Universidade de São Paulo, São Paulo, 2008. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-02042008-095036/ >.
    • APA

      França, S. M., & Fernandez, R. (2008). Introdução às equações diferenciais ordinárias no contexto das funções generalizadas temperadas de Colombeau. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-02042008-095036/
    • NLM

      França SM, Fernandez R. Introdução às equações diferenciais ordinárias no contexto das funções generalizadas temperadas de Colombeau [Internet]. 2008 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-02042008-095036/
    • Vancouver

      França SM, Fernandez R. Introdução às equações diferenciais ordinárias no contexto das funções generalizadas temperadas de Colombeau [Internet]. 2008 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-02042008-095036/
  • Unidade: IME

    Subjects: MEDIDA E INTEGRAÇÃO, INTEGRAL DE HENSTOCK

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MONTEIRO, Giselle Antunes; FERNANDEZ, Roseli. Integral de Kurzweil para funções a valores em um espaço de Riesz - uma introdução. 2007.Universidade de São Paulo, São Paulo, 2007. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-26092007-161856/ >.
    • APA

      Monteiro, G. A., & Fernandez, R. (2007). Integral de Kurzweil para funções a valores em um espaço de Riesz - uma introdução. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-26092007-161856/
    • NLM

      Monteiro GA, Fernandez R. Integral de Kurzweil para funções a valores em um espaço de Riesz - uma introdução [Internet]. 2007 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-26092007-161856/
    • Vancouver

      Monteiro GA, Fernandez R. Integral de Kurzweil para funções a valores em um espaço de Riesz - uma introdução [Internet]. 2007 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-26092007-161856/
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VEIGA, Danielle Gomes da; FERNANDEZ, Roseli. Análise real e complexa generalizada de Colombeau:: uma introdução. 2007.Universidade de São Paulo, São Paulo, 2007.
    • APA

      Veiga, D. G. da, & Fernandez, R. (2007). Análise real e complexa generalizada de Colombeau:: uma introdução. Universidade de São Paulo, São Paulo.
    • NLM

      Veiga DG da, Fernandez R. Análise real e complexa generalizada de Colombeau:: uma introdução. 2007 ;
    • Vancouver

      Veiga DG da, Fernandez R. Análise real e complexa generalizada de Colombeau:: uma introdução. 2007 ;
  • Source: Integral Transforms and Special Functions. Unidade: IME

    Assunto: FUNÇÕES GENERALIZADAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA VALLEJO, Alfredo Jorge; FERNANDEZ, Roseli; JURIAANS, Orlando Stanley. The sharp topology on the full Colombeau algebra of generalized functions. Integral Transforms and Special Functions, Oxon, v. 17, n. 2-3, p. 165-170, 2006. Disponível em: < https://dx.doi.org/10.1080/10652460500437864 > DOI: 10.1080/10652460500437864.
    • APA

      Aragona Vallejo, A. J., Fernandez, R., & Juriaans, O. S. (2006). The sharp topology on the full Colombeau algebra of generalized functions. Integral Transforms and Special Functions, 17( 2-3), 165-170. doi:10.1080/10652460500437864
    • NLM

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. The sharp topology on the full Colombeau algebra of generalized functions [Internet]. Integral Transforms and Special Functions. 2006 ; 17( 2-3): 165-170.Available from: https://dx.doi.org/10.1080/10652460500437864
    • Vancouver

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. The sharp topology on the full Colombeau algebra of generalized functions [Internet]. Integral Transforms and Special Functions. 2006 ; 17( 2-3): 165-170.Available from: https://dx.doi.org/10.1080/10652460500437864
  • Source: Monatshefte fur Mathematik, Vienna. Unidade: IME

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA VALLEJO, Alfredo Jorge; FERNANDEZ, Roseli; JURIAANS, Orlando Stanley. A discontinuous colombeau differential calculus. Monatshefte fur Mathematik, Vienna, Vienna, v. 144, n. 1, p. 13-29, 2005. Disponível em: < https://doi.org/10.1007/s00605-004-0257-0 > DOI: 10.1007/s00605-004-0257-0.
    • APA

      Aragona Vallejo, A. J., Fernandez, R., & Juriaans, O. S. (2005). A discontinuous colombeau differential calculus. Monatshefte fur Mathematik, Vienna, 144( 1), 13-29. doi:10.1007/s00605-004-0257-0
    • NLM

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. A discontinuous colombeau differential calculus [Internet]. Monatshefte fur Mathematik, Vienna. 2005 ; 144( 1): 13-29.Available from: https://doi.org/10.1007/s00605-004-0257-0
    • Vancouver

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. A discontinuous colombeau differential calculus [Internet]. Monatshefte fur Mathematik, Vienna. 2005 ; 144( 1): 13-29.Available from: https://doi.org/10.1007/s00605-004-0257-0
  • Source: Alguns Tabalhos do IME-USP para o 11° SIICUSP. Conference titles: Simpósio Internacional de Iniciação Científica da USP. Unidade: IME

    Assunto: ESPAÇOS MÉTRICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NUNES, Luis Flávio Soares; FERNANDEZ, Roseli. Funções que preservam a métrica. Anais.. São Paulo: IME-USP, 2004.
    • APA

      Nunes, L. F. S., & Fernandez, R. (2004). Funções que preservam a métrica. In Alguns Tabalhos do IME-USP para o 11° SIICUSP. São Paulo: IME-USP.
    • NLM

      Nunes LFS, Fernandez R. Funções que preservam a métrica. Alguns Tabalhos do IME-USP para o 11° SIICUSP. 2004 ;
    • Vancouver

      Nunes LFS, Fernandez R. Funções que preservam a métrica. Alguns Tabalhos do IME-USP para o 11° SIICUSP. 2004 ;
  • Unidade: IME

    Subjects: EQUAÇÕES DE HAMILTON-JACOBI, EQUAÇÕES DIFERENCIAIS PARCIAIS DE 1ª ORDEM

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COUTINHO, Andréia da Silva; FERNANDEZ, Roseli. Soluções de viscosidade para equaçoes de Hamilton-Jacobi. 2003.Universidade de São Paulo, São Paulo, 2003.
    • APA

      Coutinho, A. da S., & Fernandez, R. (2003). Soluções de viscosidade para equaçoes de Hamilton-Jacobi. Universidade de São Paulo, São Paulo.
    • NLM

      Coutinho A da S, Fernandez R. Soluções de viscosidade para equaçoes de Hamilton-Jacobi. 2003 ;
    • Vancouver

      Coutinho A da S, Fernandez R. Soluções de viscosidade para equaçoes de Hamilton-Jacobi. 2003 ;
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGONA VALLEJO, Alfredo Jorge; FERNANDEZ, Roseli; JURIAANS, Orlando Stanley. A discontinuous Colombeau differential calculus. [S.l: s.n.], 2003.
    • APA

      Aragona Vallejo, A. J., Fernandez, R., & Juriaans, O. S. (2003). A discontinuous Colombeau differential calculus. São Paulo: IME-USP.
    • NLM

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. A discontinuous Colombeau differential calculus. 2003 ;
    • Vancouver

      Aragona Vallejo AJ, Fernandez R, Juriaans OS. A discontinuous Colombeau differential calculus. 2003 ;
  • Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDEZ, Roseli. The equation del 'u/del t + H(t,x1,.,xn,u,del x1,.,del u/del xn)=0' and the method of characteristics in the framework of generalized functions. [S.l: s.n.], 2001.
    • APA

      Fernandez, R. (2001). The equation del 'u/del t + H(t,x1,.,xn,u,del x1,.,del u/del xn)=0' and the method of characteristics in the framework of generalized functions. São Paulo: IME-USP.
    • NLM

      Fernandez R. The equation del 'u/del t + H(t,x1,.,xn,u,del x1,.,del u/del xn)=0' and the method of characteristics in the framework of generalized functions. 2001 ;
    • Vancouver

      Fernandez R. The equation del 'u/del t + H(t,x1,.,xn,u,del x1,.,del u/del xn)=0' and the method of characteristics in the framework of generalized functions. 2001 ;
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDEZ, Roseli; ARAGONA VALLEJO, Alfredo Jorge. Equação de Hamilton-Jacobi no contexto das funções generalizadas. 1996.Universidade de São Paulo, São Paulo, 1996.
    • APA

      Fernandez, R., & Aragona Vallejo, A. J. (1996). Equação de Hamilton-Jacobi no contexto das funções generalizadas. Universidade de São Paulo, São Paulo.
    • NLM

      Fernandez R, Aragona Vallejo AJ. Equação de Hamilton-Jacobi no contexto das funções generalizadas. 1996 ;
    • Vancouver

      Fernandez R, Aragona Vallejo AJ. Equação de Hamilton-Jacobi no contexto das funções generalizadas. 1996 ;
  • Source: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae. Unidade: IME

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDEZ, Roseli. Characterization of the dual of an orlicz space. Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae, Warszawa, Warszawa Polskie Towarzystwo Matematyczne, v. 30, p. 69-83, 1990. Disponível em: < https://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/article/view/6295/5804 >.
    • APA

      Fernandez, R. (1990). Characterization of the dual of an orlicz space. Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae, 30, 69-83. Recuperado de https://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/article/view/6295/5804
    • NLM

      Fernandez R. Characterization of the dual of an orlicz space [Internet]. Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae. 1990 ; 30 69-83.Available from: https://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/article/view/6295/5804
    • Vancouver

      Fernandez R. Characterization of the dual of an orlicz space [Internet]. Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae. 1990 ; 30 69-83.Available from: https://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/article/view/6295/5804
  • Unidade: IME

    Assunto: ESPAÇOS DE ORLICZ

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDEZ, Roseli; BUND, Iracema Martin. Caracterizacao do dual de um espaco de orlicz. 1986.Universidade de São Paulo, São Paulo, 1986.
    • APA

      Fernandez, R., & Bund, I. M. (1986). Caracterizacao do dual de um espaco de orlicz. Universidade de São Paulo, São Paulo.
    • NLM

      Fernandez R, Bund IM. Caracterizacao do dual de um espaco de orlicz. 1986 ;
    • Vancouver

      Fernandez R, Bund IM. Caracterizacao do dual de um espaco de orlicz. 1986 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021